# SDR FDKA2008111600296

- Difficulty date: November 16, 2008
- Submitted: November 17, 2008
- Operation: Air carrier
- Aircraft: N848MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145530
- Aircraft time: 15,300 hours, 14,290 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Low
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRL FLT 6250 CLT-CVG - LANDING GEAR AIR GOUND FAIL.  MX SERVICED NOSE STRUT AND OPS CHECKED GOOD.
